Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2017, Article ID 9064821, 6 pages
https://doi.org/10.1155/2017/9064821
Research Article

Stochastic Models for the Infectivity Function in an Infinite Population of Susceptible Individuals

Department of Statistics, Universidad Nacional de Colombia, Bogotá, Colombia

Correspondence should be addressed to Viswanathan Arunachalam; oc.ude.lanu@malahcanurav

Received 11 July 2016; Revised 19 December 2016; Accepted 25 December 2016; Published 11 January 2017

Academic Editor: Chin-Shang Li

Copyright © 2017 Viswanathan Arunachalam and Liliana Blanco. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. O. Kermack and A. G. McKendrick, “A contribution to the mathematical theory of epidemics,” Proceedings of the Royal Society of London Series A: Mathematical, Physical and Engineering Sciences, vol. 115, no. 772, pp. 700–721, 1927. View at Publisher · View at Google Scholar
  2. S. Meyer, J. Elias, and M. Höhle, “A space-time conditional intensity model for invasive meningococcal disease occurrence,” Biometrics. Journal of the International Biometric Society, vol. 68, no. 2, pp. 607–616, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Dassios and H. Zhao, “A dynamic contagion process,” Advances in Applied Probability, vol. 43, no. 3, pp. 814–846, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. G. Streftaris and G. J. Gibson, “Bayesian inference for stochastic epidemics in closed populations,” Statistical Modelling, vol. 4, no. 1, pp. 63–75, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. L. Tierney, “Markov chains for exploring posterior distributions,” The Annals of Statistics, vol. 22, no. 4, pp. 1701–1762, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. V. Andreasen, “Instability in an SIR-model with age-dependent susceptibility,” in Mathematical Population Dynamics: Analysis of Heterogeneity Volume 1: Theory of Epidemics, O. Arino, D. Axelrod, M. Kimmel, and M. Langlais, Eds., p. 314, Wuerz Publishing, Winnipeg, Canada, 1995. View at Google Scholar
  7. T. Britton, “Stochastic epidemic models: a survey,” Mathematical Biosciences, vol. 225, no. 1, pp. 24–35, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. C. Tuckwell and R. J. Williams, “Some properties of a simple stochastic epidemic model of SIR type,” Mathematical Biosciences, vol. 208, no. 1, pp. 76–97, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. Shang, “Mixed SI (R) epidemic dynamics in random graphs with general degree distributions,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5042–5048, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. House, “Lie algebra solution of population models based on time-inhomogeneous Markov chains,” Journal of Applied Probability, vol. 49, no. 2, pp. 472–481, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Shang, “A lie algebra approach to susceptible-infected-susceptible epidemics,” Electronic Journal of Differential Equations, vol. 2012, article 233, pp. 1–7, 2012. View at Google Scholar
  12. J. L. W. Gielen, “Epidemics between Bailey and reed-frost: a stochastic version of the Kermack and McKendrick model,” Journal of Biological Systems, vol. 5, no. 4, pp. 489–508, 1997. View at Publisher · View at Google Scholar · View at Scopus
  13. N. T. J. Bailey, The Mathematical Theory of Infectious Diseases and Its Applications, The Griffin, London, UK, 2nd edition, 1975. View at MathSciNet
  14. J. L. W. Gielen, “A stochastic model for epidemics based on the renewal equation,” Journal of Biological Systems, vol. 8, no. 1, pp. 1–20, 2000. View at Google Scholar · View at Scopus
  15. N. Keyfitz, Introduction to the Mathematics of Population, Addison-Wesley, Reading, Mass, USA, 1968.
  16. G. Chowell and H. Nishiura, “Transmission dynamics and control of Ebola virus disease (EVD): a review,” BMC Medicine, vol. 12, article 196, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. H. Nishiura and G. Chowell, “Early transmission dynamics of Ebola virus disease (evd), West Africa, march to august 2014,” Eurosurveillance, vol. 19, no. 36, pp. 1–6, 2014. View at Google Scholar · View at Scopus
  18. I. Rubin, “Regular point processes and their detection,” IEEE Transactions on Information Theory, vol. 18, pp. 547–557, 1972. View at Google Scholar · View at MathSciNet
  19. T. Ozaki, “Maximum likelihood estimation of Hawkes' self-exciting point processes,” Annals of the Institute of Statistical Mathematics, vol. 31, no. 1, pp. 145–155, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus